# SDR AWXA200700342

- Difficulty date: February 13, 2007
- Submitted: March 9, 2007
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 49,300 hours, 34,722 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Zone 800
- Component: Door
- Component part number: 5992275
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND CRACKED L2 DOOR SKIN AT THE UPPER HINGE CUT OUT, BETWEEN BEAM 2 AND BEAM 4.  REPAIRED L2 DOOR SKIN AT THE UPPER HINGE CUT OUT, BETWEEN BEAM 2 AND BEAM 4 IAW ER 03-5200-07066-ES1.
